Probability Theory/Complex Analysis
Asymptotic estimates for white noise distributions
Comptes Rendus. Mathématique, Volume 338 (2004) no. 10, pp. 799-804.

Let θ be a Young function. Using properties of the Laplace and Legendre transforms, it is shown that white noise measures in the dual of a test function space of θ-exponential growth satisfy an exponential decay property with rate θ. An application to stochastic differential equations is given.

Soit θ une fonction de Young. En utilisant des propriétés des transformées de Laplace et de Legendre, on montre que les mesures sur l'espace du bruit blanc qui sont dans le dual d'un espace de fonctions test à croissance θ-exponentielle satisfont une propriété de décroissance exponentielle de taux θ. Une application aux équations différentielles stochastiques est donnée.

Received:
Accepted:
Published online:
DOI: 10.1016/j.crma.2004.03.014
Ouerdiane, Habib 1; Privault, Nicolas 2

1 Département de mathématiques, faculté des sciences de Tunis, 1060 Tunis, Tunisia
2 Département de mathématiques, Université de La Rochelle, 17042 La Rochelle, France
@article{CRMATH_2004__338_10_799_0,
     author = {Ouerdiane, Habib and Privault, Nicolas},
     title = {Asymptotic estimates for white noise distributions},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {799--804},
     publisher = {Elsevier},
     volume = {338},
     number = {10},
     year = {2004},
     doi = {10.1016/j.crma.2004.03.014},
     language = {en},
     url = {http://www.numdam.org/articles/10.1016/j.crma.2004.03.014/}
}
TY  - JOUR
AU  - Ouerdiane, Habib
AU  - Privault, Nicolas
TI  - Asymptotic estimates for white noise distributions
JO  - Comptes Rendus. Mathématique
PY  - 2004
SP  - 799
EP  - 804
VL  - 338
IS  - 10
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.1016/j.crma.2004.03.014/
DO  - 10.1016/j.crma.2004.03.014
LA  - en
ID  - CRMATH_2004__338_10_799_0
ER  - 
%0 Journal Article
%A Ouerdiane, Habib
%A Privault, Nicolas
%T Asymptotic estimates for white noise distributions
%J Comptes Rendus. Mathématique
%D 2004
%P 799-804
%V 338
%N 10
%I Elsevier
%U http://www.numdam.org/articles/10.1016/j.crma.2004.03.014/
%R 10.1016/j.crma.2004.03.014
%G en
%F CRMATH_2004__338_10_799_0
Ouerdiane, Habib; Privault, Nicolas. Asymptotic estimates for white noise distributions. Comptes Rendus. Mathématique, Volume 338 (2004) no. 10, pp. 799-804. doi : 10.1016/j.crma.2004.03.014. http://www.numdam.org/articles/10.1016/j.crma.2004.03.014/

[1] Ben Chrouda, M.; El Oued, M.; Ouerdiane, H. Convolution calculus and applications to stochastic differential equations, Soochow J. Math., Volume 28 (2002) no. 4, pp. 375-388

[2] Gannoun, R.; Hachaichi, R.; Ouerdiane, H.; Rezgui, A. Un théorème de dualité entre espaces de fonctions holomorphes à croissance exponentielle, J. Funct. Anal., Volume 171 (2000) no. 1, pp. 1-14

[3] Houdré, C. Remarks on deviation inequalities for functions of infinitely divisible random vectors, Ann. Probab., Volume 30 (2002) no. 3, pp. 1223-1237

[4] Houdré, C.; Privault, N. Concentration and deviation inequalities in infinite dimensions via covariance representations, Bernoulli, Volume 8 (2002) no. 6, pp. 697-720

[5] Ouerdiane, H. Algèbres nucléaires de fonctions entières et équations aux derivées partielles stochastiques, Nagoya Math. J., Volume 151 (1998), pp. 107-127

[6] Ouerdiane, H.; Rezgui, A. Représentation intégrale de fonctionnelles analytiques positives, Canad. Math. Proc., Volume 28 (2000), pp. 283-290

Cited by Sources: